Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have IC disease. Blood work shows hemoglobin in urine. Had surgery to remove tumor. Any information?

Hi have question..i have IC diseaese..recently had blood work for a surgery im going to have..found traces of hemoglobin in my urine.. urobilinogen is 2.0 luekocyte esterase, ua large...urine-slcldy...can u give me any info on surgery is removing a tumor from my kidney..alwz have pain in my lft side..lwr stomach...suffer from ibs also for many yrs..lwr back pain too.
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query,
You have tumour i your kidney and planned for removal of the tumour.Your preoperative urine analysis revealed blood in the urine .The source of blood is from the tumour that you have in the kidney .
The rest of the urine analysis shows infection .All your problem will get resolved after removal of tumour.
Answered: Sun, 22 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor